# SDR 98ZZZX2124

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Aircraft: N6826Y
- Make and model: Cessna 340A
- Aircraft serial: 340A1216
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 50450018
- Condition: Failed
- Location: Gear Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARM ON CRANK ASSEMBLY SPUN ON SHAFT ALLOWING LANDING GEAR AND DOOR TO COME OUT OF SYNC.  LANDING GEAR DOOR CLOSED PRIOR TO GEAR GOING UP.  GEAR BOUND ON CLOSED DOOR CAUSING NUMEROUS PARTS OF MECHANICAL LINKAGE TO BE DAMAGED.  AIRCRAFT LANDED WITHOUT INCIDENT.  SUGGEST CLOSER INSPECTION OF THIS PART DURING SCHEDULED INSPECTION.
